Advanced Search
MyIDEAS: Login to save this article or follow this journal

Rationality and Coherent Theories of Strategic Behavior

Contents:

Author Info

  • Gul, Faruk

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6WJ3-45NJNDG-1/2/034fad84477056b44502c58a90994bbc
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Economic Theory.

Volume (Year): 70 (1996)
Issue (Month): 1 (July)
Pages: 1-31

as in new window
Handle: RePEc:eee:jetheo:v:70:y:1996:i:1:p:1-31

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Eddie Dekel & Drew Fudenberg & David K. Levine, 1996. "Payoff Information and Self-Confirming Equilibrium," Harvard Institute of Economic Research Working Papers 1774, Harvard - Institute of Economic Research.
  2. Zambrano, Eduardo, 2008. "Epistemic conditions for rationalizability," Games and Economic Behavior, Elsevier, vol. 63(1), pages 395-405, May.
  3. Vincent J. Vannetelbosch & P. Jean-Jacques Herings, 2000. "The equivalence of the Dekel-Fudenberg iterative procedure and weakly perfect rationalizability," Economic Theory, Springer, vol. 15(3), pages 677-687.
  4. Battigalli, Pierpaolo, 2003. "Rationalizability in infinite, dynamic games with incomplete information," Research in Economics, Elsevier, vol. 57(1), pages 1-38, March.
  5. Sandroni, Alvaro, 2000. "Reciprocity and Cooperation in Repeated Coordination Games: The Principled-Player Approach," Games and Economic Behavior, Elsevier, vol. 32(2), pages 157-182, August.
  6. Ewerhart, Christian, 2000. "Chess-like games are dominancesolvable in at most two steps," Sonderforschungsbereich 504 Publications 00-24, Sonderforschungsbereich 504, Universität Mannheim;Sonderforschungsbereich 504, University of Mannheim.
  7. Licun Xue, . "A Notion of Consistent Rationalizability - Between Weak and Pearce's Extensive Form Rationalizability," Economics Working Papers 2000-4, School of Economics and Management, University of Aarhus.
  8. Boris Salazar, 2004. "Nash y von Neumann: mundos posibles y juegos de lenguaje," Revista de Economía Institucional, Universidad Externado de Colombia - Facultad de Economía, vol. 6(10), pages 71-94, January-J.
  9. Kuzmics, Christoph, 2011. "On the elimination of dominated strategies in stochastic models of evolution with large populations," Games and Economic Behavior, Elsevier, vol. 72(2), pages 452-466, June.
  10. Shimoji, Makoto & Watson, Joel, 1998. "Conditional Dominance, Rationalizability, and Game Forms," Journal of Economic Theory, Elsevier, vol. 83(2), pages 161-195, December.
  11. Oliver Board, 2003. "Algorithmic Characterization of Rationalizability in Extensive Form Games," Economics Series Working Papers 148, University of Oxford, Department of Economics.
  12. Hu, Tai-Wei, 2007. "On p-rationalizability and approximate common certainty of rationality," Journal of Economic Theory, Elsevier, vol. 136(1), pages 379-391, September.
  13. Juan Enrique Martinez-Legaz & Antoine Soubeyran, 2003. "Learning from Errors," UFAE and IAE Working Papers 557.03, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:70:y:1996:i:1:p:1-31. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.